Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Epiduo cream for acne. Golden crust formation later. Used dermal cream. No affect. Reason?

Hi Around 3 weeks ago I got fed with my acne so I went to a doctor that prescribed me epiduo cream for it. At first it was fine, with only mild burning and peeling occurring. But after about a week of using it, my skin began weeping and forming a golden crust on top of the acne. I then went to see a dermatologist who prescribed me some dermal cream and antibiotic tablets . This worked at first and reduced the crust. However over the last few days there has been no improvement and i feel trapped in the same cycle of putting cream on, it weeping, and the crust forming. Can you sugggest anything else to try? Thanks
Asked On : Fri, 4 May 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jan 2014
Hi. It seems you have severe grade of Acne.

Take Azithromycin 500mg at night Three days consequtively in a week for 4 weeks
Use a mild cleanser like cetaphil cleanser
Apply Nadifloxacin gel in the morning and Epiduo gel in the evening.

Your dermatologist might start you on Isotretinoin so please visit your dermatologist and inquire about that
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor